This is a list of some of my preprints.
Please, e-mail me if you have any problem getting them.

Entire maps with rational preperiodic points and multipliers (with I. Gorbovickis and V. Huguin)    PDF

Entire or Rational Maps with Integer Multipliers (with T. Gauthier, V. Huguin and J. Raissy)    PDF

Totally Real Points in the Mandelbrot Set (with S. Koch)    PDF

On a Theorem of Jakobson (with J.H. Hubbard)    PDF

Rational maps with a preperiodic critical point (with A.L. Epstein and S. Koch) American Journal of Mathematics, (2022) 144/6, p. 1485-1509.    PDF

On the factorization modulo 2 of quadratic Gleason polynomials (with W. Floyd, S. Koch and W. Parry) Journal de Théorie des Nombres de Bordeaux, (2022) 34/3, p. 787-812.    PDF

Tips of Tongues in the Double Standard Family (with K. Banerjee, J. Canela and A.L. Epstein) Nonlinearity (2021) 34/12, p. 8174-8191.    PDF

Smooth Siegel Disks Everywhere (with A. Avila and A. Chéritat) Astérisque (2020) 416, p. 133-180.    PDF

Julia Sets With a Wandering Branching Point (with J. Canela and P. Roesch) Indiana University Mathematics Journal (2020) 69, p. 2241-2265.    PDF

Eigenvalues of the Thurston Operator (with A.L. Epstein and S. Koch) Journal of Topology (2020) 13, p. 969-1002.    PDF

On Postcritically Finite Unicritical Polynomials New York J. Math. (2018) 24, p. 1111-1122.    PDF

Wandering Fatou Component for Polynomials in KAWA Lectures Notes, Annales de la faculté des sciences de Toulouse, Sér. 6 (2018) 27/2, p. 445-475    PDF

Antipode Preserving Cubic Maps: the Fjord Theorem (with A. Bonifant and J. Milnor) Proc. London Math. Soc. (2018) 116/3, p. 670-728.    PDF

A two-dimensional polynomial mapping with a wandering Fatou component (with M. Astorg, R. Dujardin, H. Peters and J. Raissy) Annals of Maths (2016) 184, p. 263-313.    PDF

Complex Rotation Numbers (with N. Goncharuk) Journal of Modern Dynamics (2015) 9, p. 169-190    PDF

Quadratic polynomials, multipliers and equidistribution (with T. Gauthier) Proceedings of the AMS (2015) 143/7, p. 3011-3017    PDF

Algorithmic Construction of Hurwitz Maps (with L. Bartholdi, H.-C. Graf von Bothmer and J. Kröker) Experimental Mathematics (2015) 24, p. 76-92.    PDF

Teichmüller spaces and holomorphic dynamics (with G. Cui and L. Tan) in Handbook of Teichmüller theory, Vol. IV, ed. Athanase Papadopoulos, Société mathématique européenne (2014), p. 717-756.    PDF

The quadratic dynatomic curves are smooth and irreducible (with L. Tan) in Frontiers in Complex Dynamics In Celebration of John Milnor's 80th Birthday, edited by A. Bonifant, M. Lyubich, & S. Sutherland, Princeton Univ. Press (2014) p. 49-71.    PDF

Deformation of rotation rings (with C. Henriksen) in Quasiconformal surgery in holomorphic dynamics, B. Branner and N. Fagella, Cambridge University Press (2014) p. 189-206.   

Perturbations of Flexible Lattès Maps (with T. Gauthier) Bulletin de la SMF (2013) 141/4, p. 603-614    PDF

Limits of Degenerate Parabolic Quadratic Rational Maps (with J. Ecalle and A. Epstein), Geometric And Functional Analysis (2013) 23/1, p. 42-95.    PDF

Böttcher coordinates (with A. Epstein and S. Koch) Indiana Univ. Math. J. (2012), 61/5, p. 1765-1799.    PDF

Twisted Matings and Equipotential Gluings (with A.L. Epstein and S. Koch) Annales de la faculté des sciences de Toulouse, Sér. 6 (2012) 21/5, p. 995-1031.    PDF

Questions about polynomial matings (with A.L. Epstein, S. Koch, D. Meyer, K. Pilgrim, M. Rees and Tan L.) Annales de la Faculté des Sciences de Toulouse, Sér. 6 (2012) 21/5, p. 1149-1176.    PDF

Quadratic Julia sets with positive area (with A. Chéritat) Annals of Math. (2012) 176/2, p. 673-746    PDF

A new proof of a conjecture of Yoccoz (with A. Chéritat) Annales de l'institut Fourier (2011)61/1, p. 319-350    PS   PDF

Courants dynamiques pluripolaires, Annales de la faculté des sciences de Toulouse Sér. 6 (2011), 20/1, p. 203-214    PDF

Quadratic Julia Sets with Positive Area (ICM 2010) (with A. Chéritat)    PDF

The solar Julia sets of basic quadratic Cremer polynomials (with A. Block, A. Chéritat and L. Oversteegen), Ergodic Theory and Dynamical Systems (2010) 30/1, p. 51-65.    PDF

On Thurston's pullback map (with A. Epstein, S. Koch and K. Pilgrim), in "Complex dynamics, families and friends", edited by D. Schleicher (2009) p. 561-583.    PDF

Bifurcation Measure and Postcritically Finite Rational Maps (with A. Epstein), in "Complex dynamics, families and friends", edited by D. Schleicher (2009) p. 491-512.    PDF

On the size of linearization domains (with C. Petersen), Math. Proc. Camb. Phil. Soc. (2008) 145, p. 443-456    PDF

From Local to Global Analytic Conjugacies (with A. Epstein), Erg. Th. and Dyn. Sys. (2007) 27/4, p. 1073-1094    PDF

Dynamical Convergence and Polynomial Vector Fields (with Tan Lei), J. Differential Geom. Volume 77, Number 1 (2007), p. 1-41.    PDF

Virtual Immediate Basins of Newton Maps and Asymptotic Values (with J. Rückert), I.M.R.N. (2006), Article ID 65498, p. 1-18.   PDF

The Yoccoz Function Continuously Estimates the Size of Siegel Disks (with A. Chéritat), Annals of Math (2006), 164, p. 265-312.    PS   PDF

Ensembles de Julia quadratiques de mesure de Lebesgue strictement positive (with A. Chéritat), C. R. Acad. Sci. Paris (2005) 341/11, p. 669-674.   PDF

Herman Rings and Arnold Disks (with N. Fagella, L. Geyer and C. Henriksen), J. of the London Math. Soc. (2005), 72/2, p. 689-716   PDF

La mesure d'équilibre d'un endomorphisme de Pk(C) [d'après Briend et Duval], Séminaire Nicolas Bourbaki 939 (2004).    PDF

How regular can the boundary of a quadratic Siegel disk be? (with A. Chéritat), Proc. of the A.M.S. (2007), 135/4, p. 1073-1080.    PDF

Upper Bound for the Size of Quadratic Siegel Disks (with A. Chéritat), Inventiones Mathematicae (2004) 156/1, 1-24.   PDF

Siegel Disks with Smooth Boundaries (with A. Avila and A. Chéritat), Acta Mathematica (2004) 193, 1-30.    PDF

On König's Root-Finding Algorithms (with C. Henriksen), Nonlinearity (2003), 16, p. 989-1015.   PDF

On the Bieberbach conjecture and Holomorphic Dynamics, Proc. Amer. Math. Soc. 131 (2003), p. 755-759.   PDF

Virtually Repelling Fixed Points, Publicacions Matemàtiques (2003), 47, 195-209   PDF

A Parabolic Yoccoz Inequality  (with A. L. Epstein), Fundamenta Mathematicae (2002), 172, p. 249-289   PDF

Julia Sets in Parameter Spaces (with C. Henriksen), Communications in Mathematical Physics (2001) , 220, p. 333-375.   PDF  
The original publication is available on LINK at

On the zeros and critical points of a rational map, Int. J. Math. Math. Sci. (2001), 28:4, p. 243-246.   PDF

Farey Curves (with C. Henriksen and J. H. Hubbard), Experimental Mathematics (2001), 10, p. 481-486.   PDF

Fibonacci Fixed Point of Renormalization, Ergodic Theory and Dynamical Systems (2000), 20, p. 1287-1317.   PDF

Scaling ratios and triangles in Siegel  disks (with C. Henriksen), Math. Research Letters (1999), 6, p. 293-305.   PDF

Geometry of the Feigenbaum map, Conformal Geometry and Dynamics (1999), 3, p. 79-101.   PDF

Membres de certains lieux de connexité.   PDF